# SDR 00FDEA00193

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 651627951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,2) AROUND FASTENERS RBL 45, BS 760, WL 206.  *S/D*  REMOVED AND REPLACED NEW STRAP PER FEDEX SRM 51-30-02.
